CureZone   Log On   Join
Re: Nystatin side effects
 
Dr.Jeff Views: 14,185
Published: 12 years ago
 
This is a reply to # 1,616,832

Re: Nystatin side effects


IBS is a condition that can change for many reasons. It's not unusual for someone with IBS, Crohn's, etc to be okay eating certain foods and then all of sudden have problems with those foods. Since chronic inflammation is constantly present in the intestinal tract with these conditions, any pro-inflammatory reaction by the immune system can shift symptoms. Foods that were okay for a while may all of sudden be problematic.

Candida has many intracellular components that the immune system is very reactive to. 85 immunoreactive proteins were isolated in one study - Proteomics-based identification of novel Candida albicans antigens for diagnosis of systemic candidiasis in patients with underlying hematological malignancies.
Pitarch A, Abian J, Carrascal M, SŠnchez M, Nombela C, Gil C.
http://www.ncbi.nlm.nih.gov/pubmed/15378761

This doesn't include the known sugars that the body is reactive to - mannose, chitin, Beta 1,3 and 1,6 glucans, etc. Add to that SAPs, lipases, phospholipases, etc and you'll see that destroying fungal cells can lead to a very strong pro-inflammatory response(cytokine storm). This type of response will definitely affect the ecosystem of the intestinal tract.

By taking nystatin, you're adding a substance that will also change the overall make-up of the micro-organisms within the intestinal tract. You should expect to see a shift from this.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

1.094 sec, (1)